I have chronic hives. Also, I have heavy hair fall, irregular periods, brown discoloration and rough texture on my legs. Dermatologists said it is eczema. After applying the cream he suggested, eczema has improved, but still, the discoloration is there. In thyroid function test, the thyroglobulin antibody was 7.9 IU/ml, whereas the normal range was less than 4.11. I also have acne on my face, and I am taking an antihistamine (Bilaxten 20 mg) every day, and if I stop I get hives. Are all these related, and what is the cause? How to do the investigation?
Welcome to icliniq.com.
Actually, all of your symptoms, such as hair fall, irregular periods, and acne, are associated with PCOD (polycystic ovarian disease), which is very common in females, and it can be treated accordingly or sometimes heal on its own.
Another reason for your symptoms is thyroid hormone impairment. So that needs to be controlled as well. I would suggest you do a USG (ultrasound) of the abdomen and uterus to look for PCOD. The hives you are getting are due to hormone fluctuations, so once if we treat the underlying condition, everything will be fine.
Please tell me, are you taking any medicine for thyroid? How irregular do you get periods like 1.5 months or two months? Can you please send a picture of acne and rashes to check and let you know further? Also, mention the name of the cream you used.
PCOD.Investigations to be done:
USG of whole abdomen and uterus.Probable diagnosis:
Thank you doctor,
I have attached the blood test result for your reference. All parameters look normal except the thyroglobulin antibody. No medicine for thyroid taken so far.
The cream for eczema is from the Dermatologist's clinic, and no name was written on the bottle. They refer it as DG cream. B-Skin repair cream 100 gm, AZA 20% cream 15 gm were also given along with it. Initially, it started with just light discoloration and progressed to hard and rough skin. I have attached the pictures. Now with the creams, it has improved, but the skin discoloration is still present.
Acne is more when there is a delay in the period. When the period happens, incorrect time, acne is less. Some months I get a regular period, but sometimes it is 1.5 to 2 months delayed. Hives come if the antihistamine (Bilaxten 20 mg) is not taken. Currently, every day, one tablet is being taken for the last ten months.
Welcome back to icliniq.com.
Thank you for attaching the reports (attachment removed to protect patient identity).
I have gone through, and I would suggest you do USG examination of abdomen and uterus once and HbA1c test. After examination, send me the reports, I will check and will go for further investigations accordingly.
Until that continue with the current medicine.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hello doctor, I have doubts regarding indigestion, severe hair fall, acne with irregular and short menstrual cycles, which is lasting from a few days ... Read fullI have irregular periods even after taking PCOS medicines for four months. Why?
.. your concern. Polycystic ovarian syndrome (PCOS) is a disorder that presents throughout life and is easily managed by medication and lifestyle changes. PCOS makes it difficult to conceive and may present with menstrual problems. This can also l... Read fullAre hair fall, skin infections, and overweight due to hypothyroidism?
With that, I am facing hair fall, skin infections, overweight, high cholesterol, and memory loss ... Hair fall may be due to infection,... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now